Unstable homotopy invariance for finite fields

Volume 175 / 2002

Kevin P. Knudson Fundamenta Mathematicae 175 (2002), 155-162 MSC: Primary 20G10. DOI: 10.4064/fm175-2-5


We prove that if $k$ is a finite field with $p^d$ elements, then the natural map $H_i({\rm GL}_n(k),{\mathbb Z})\to H_i({\rm GL}_n(k[t]),{\mathbb Z})$ is an isomorphism for $0\le i< d(p-1)$ and for all $n$.


  • Kevin P. KnudsonDepartment of Mathematics and Statistics
    Mississippi State University
    P.O. Drawer MA
    Mississippi State, MS 39762, U.S.A.

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image